# SDR SIMA20140618007

- Difficulty date: June 18, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 30,334 hours, 25,576 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: MR10022NAA
- Part serial: E1001952
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PBE LOST ITS AIRTIGHT SEAL.  R & R AFT CREW PBE AS REQUIRED IAW 140-EEL=-9=12.
